# SDR FDEA201709212665

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 71,035 hours, 23,583 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: ARC0288
- Condition: Delaminated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE FIXED FAIRING, T/E AT INBD FLAP, PANEL ARC0288-504 R2,   PREVIOUS REPAIR HAS COME OFF AND BOTTOM SIDE IS DELAMINATED.  REPAIRED.
